# SDR DALA2023070505394

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE (LWR SURFACE AREA) BTW STA Y=200 AND X=55 TO X=60 AT PASSENGER CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00633: CORROSION LEVEL 2. CUSP ANGLE (LWR SURFACE AREA) BTW STA Y=200 AND X=55 TO X=60 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 3 REPAIR 3. (LP #2849667)
